# SDR ARWA0927957

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEVEL 2 CORROSION BEYOND LIMITS ON ELEVATOR STA XE 176.156.  REMOVED DAMAGED SKIN.  FABRICATED AND INSTALLED NEW SKIN IAW DER DRAWING ARW.950007-0169.  REBALANCED ELEVATOR IAW SRM 51-4-0.  (X)
